List All Future Seminars

Displaying 1-50 of 216 results.
Seminar Name: All Students for All Teachers
Seminar Date: 08/03/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Past
Day Number:1
Total Workshop Days:2
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 40
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4069
Seminar Name: Back to School: SEL Transition Conversation
Seminar Date: 08/03/2020
Opening Time: 1:00 pm
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 12:30 pm
Facilitator:
Seminar Status: Past
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5207
Seminar Name: DASA Certification: Cohort 33 (online)
Seminar Date: 08/03/2020
Opening Time:
Closing Time:
Frequency:
Site:
Location:
Duration: 6 Hours
Starting Registration:
Facilitator:
Seminar Status: Past
Day Number:1
Total Workshop Days:1
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  http:///brochure/workshop/b1/wo_2020_153b2d3407768b09fffd3efb7be4aed2_DASA Cert Training flyer 2020-21.pdf
Max Enrollment Per District:
Online Course Type: Moodle
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4231
Seminar Name: HS Math CLC Summer 2020 Day 1
Seminar Date: 08/03/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 5.5 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Past
Day Number:1
Total Workshop Days:2
Credit Hours: 5.50
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4243
Seminar Name: HS Math CLC Summer 2020 Day 2
Seminar Date: 08/04/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 5.5 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:2
Total Workshop Days:2
Credit Hours: 5.50
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4245
Seminar Name: Topic Tuesday - LR Virtual Summer Series - First Amendment
Seminar Date: 08/04/2020
Opening Time: 8:30 am
Closing Time: 9:30 am
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.00
Days To Bill: 0.0
Capacity: 75
Participants Must Attend All Days: No
External Seminar Brochure:  http:///brochure/workshop/b1/wo_2020_95129398c219a6b615c901048d984b2d_Virtual Summer Series 2020 - Save The Date.pdf
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5257
Seminar Name: All Students for All Teachers
Seminar Date: 08/05/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:2
Total Workshop Days:2
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 40
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4070
Seminar Name: Thomas' The Hate U Give, a Conversation About Contemporary Social Issues
Seminar Date: 08/05/2020
Opening Time: 9:00 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 2.5 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:3
Total Workshop Days:4
Credit Hours: 2.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5202
Seminar Name: A Tour of MS TEAMS: Family Engagement
Seminar Date: 08/06/2020
Opening Time: 9:00 am
Closing Time: 11:00 am
Frequency:
Site:
Location:
Duration: 2 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 2.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5199
Seminar Name: Effective Classroom Management Practices: Grades 6-12
Seminar Date: 08/06/2020
Opening Time: 9:00 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 4 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:2
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4177
Seminar Name: Executive Functioning Skills for Brick or Click
Seminar Date: 08/06/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  http://Executive Functioning Skills to Optimize Student Performance K-12
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5166
Seminar Name: Effective Classroom Management Practices: Grades 6-12
Seminar Date: 08/07/2020
Opening Time: 9:00 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 4 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:2
Total Workshop Days:2
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4178
Seminar Name: Dignity Act Coordinator Training (DASA Coordinator)
Seminar Date: 08/10/2020
Opening Time: 8:30 am
Closing Time: 10:30 am
Frequency:
Site:
Location:
Duration: 2 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 2.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4140
Seminar Name: Instructional Coaches Collaborative Learning Community (CLC)
Seminar Date: 08/10/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 4 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:4
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4218
Seminar Name: Microsoft Teams for Beginners 2
Seminar Date: 08/10/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5218
Seminar Name: Microsoft Teams: Intermediate
Seminar Date: 08/10/2020
Opening Time: 12:00 pm
Closing Time: 3:00 pm
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 11:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5216
Seminar Name: The Pyramid Model for Promoting Social-Emotional Learning in Early Childhood
Seminar Date: 08/10/2020
Opening Time: 9:00 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 4 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:2
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4195
Seminar Name: APPspress Yourself: AppSmashing into 2021!
Seminar Date: 08/11/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5222
Seminar Name: Teacher Lead Evaluator Refresher Training
Seminar Date: 08/11/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:1
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4146
Seminar Name: Teacher Lead Evaluator Refresher Training
Seminar Date: 08/11/2020
Opening Time: 12:15 pm
Closing Time: 3:15 pm
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 11:45 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4152
Seminar Name: The Pyramid Model for Promoting Social-Emotional Learning in Early Childhood
Seminar Date: 08/11/2020
Opening Time: 9:00 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 4 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:2
Total Workshop Days:2
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4196
Seminar Name: This SWAY to Creative Student Presentations
Seminar Date: 08/11/2020
Opening Time: 12:00 pm
Closing Time: 3:00 pm
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 11:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5223
Seminar Name: Thomas' The Hate U Give, a Conversation About Contemporary Social Issues
Seminar Date: 08/11/2020
Opening Time: 9:00 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 2.5 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:4
Total Workshop Days:4
Credit Hours: 2.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5203
Seminar Name: Topic Tuesday - LR Virtual Summer Series - Superintendent Hearings
Seminar Date: 08/11/2020
Opening Time: 8:30 am
Closing Time: 9:30 am
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.00
Days To Bill: 0.0
Capacity: 75
Participants Must Attend All Days: No
External Seminar Brochure:  http:///brochure/workshop/b1/wo_2020_4a97e4062e78e672367bc54840a4dd49_Virtual Summer Series 2020 - Save The Date.pdf
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5258
Seminar Name: Writing Institute
Seminar Date: 08/11/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES - Olean CTE
Location: Conference Room 1, 2, 3
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Future/Postponed
Day Number:1
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4125
Seminar Name: Administrators Connect
Seminar Date: 08/12/2020
Opening Time: 12:30 pm
Closing Time: 1:30 pm
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 12:00 pm
Facilitator:
Seminar Status: Available
Day Number:2
Total Workshop Days:2
Credit Hours: 1.00
Days To Bill: 0.5
Capacity: 200
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5241
Seminar Name: Connect: Middle/High School ELA
Seminar Date: 08/12/2020
Opening Time: 11:00 am
Closing Time: 12:00 pm
Frequency:
Site:
Location:
Duration: 1 Hour
Starting Registration: 10:30 am
Facilitator:
Seminar Status: Available
Day Number:2
Total Workshop Days:2
Credit Hours: 1.00
Days To Bill: 0.5
Capacity: 200
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5154
Seminar Name: Microsoft Teams: Advanced
Seminar Date: 08/12/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5220
Seminar Name: MS TEAMS: Helping Kids Become Great Online Students
Seminar Date: 08/12/2020
Opening Time: 9:00 am
Closing Time: 11:00 am
Frequency:
Site:
Location:
Duration: 2 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 2.00
Days To Bill: 0.5
Capacity: 40
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5205
Seminar Name: Teaching All Kinds of Minds Day 1
Seminar Date: 08/12/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 7 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Future/Postponed
Day Number:1
Total Workshop Days:3
Credit Hours: 7.00
Days To Bill: 1.0
Capacity: 20
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4158
Seminar Name: Writing Institute
Seminar Date: 08/12/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES - Olean CTE
Location: Conference Room 1, 2, 3
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Future/Postponed
Day Number:2
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4126
Seminar Name: Designing a Blended/Hybrid/Online Course
Seminar Date: 08/13/2020
Opening Time: 9:00 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 5.5 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 5.00
Days To Bill: 1.0
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5306
Seminar Name: Effective Strategies for Online Instruction
Seminar Date: 08/13/2020
Opening Time: 8:30 am
Closing Time: 2:00 pm
Frequency:
Site:
Location:
Duration: 5.5 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 5.00
Days To Bill: 1.0
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5206
Seminar Name: MS TEAMS: Using Small Groups to Promote Student Engagement
Seminar Date: 08/13/2020
Opening Time: 9:00 am
Closing Time: 11:00 am
Frequency:
Site:
Location:
Duration: 2 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 2.00
Days To Bill: 0.5
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5197
Seminar Name: Teaching All Kinds of Minds Day 2
Seminar Date: 08/13/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 7 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Future/Postponed
Day Number:2
Total Workshop Days:3
Credit Hours: 7.00
Days To Bill: 1.0
Capacity: 20
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4161
Seminar Name: Online Course Content - Do We Have What you Need?
Seminar Date: 08/14/2020
Opening Time: 10:00 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 9:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 200
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5298
Seminar Name: Scholastic eSports Coaches Forum
Seminar Date: 08/14/2020
Opening Time:
Closing Time:
Frequency:
Site:
Location:
Duration: 6 Hours
Starting Registration:
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: TEAMS
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5304
Seminar Name: Teaching All Kinds of Minds Day 3
Seminar Date: 08/14/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES Barn
Location: Training Room
Duration: 7 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Future/Postponed
Day Number:3
Total Workshop Days:3
Credit Hours: 7.00
Days To Bill: 1.0
Capacity: 20
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4162
Seminar Name: DASA Certification: Cohort 33 (face-to-face)
Seminar Date: 08/17/2020
Opening Time: 4:00 pm
Closing Time: 7:30 pm
Frequency:
Site: CA BOCES - Belmont CTE
Location: Multi-Purpose Room at Belmont CTE
Duration: 3.5 Hours
Starting Registration: 3:30 pm
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:1
Credit Hours: 3.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  http:///brochure/workshop/b1/wo_2020_153b2d3407768b09fffd3efb7be4aed2_DASA Cert Training flyer 2020-21.pdf
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4232
Seminar Name: ELA Summer Institute 2020 Day 1
Seminar Date: 08/17/2020
Opening Time: 9:00 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 4 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:3
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 75
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4240
Seminar Name: Capturing Kids' Hearts Day 1
Seminar Date: 08/18/2020
Opening Time: 8:00 am
Closing Time: 3:00 pm
Frequency:
Site: CA BOCES - Olean CTE
Location: Conference Room 1, 2, 3
Duration: 7 Hours
Starting Registration: 7:30 am
Facilitator:
Seminar Status: Cancelled
Day Number:1
Total Workshop Days:3
Credit Hours: 7.00
Days To Bill: 1.0
Capacity: 50
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: Yes
Alt Fee Per Participant: 0.00
Seminar Id: 4593
Seminar Name: District Data Practices for Administrators
Seminar Date: 08/18/2020
Opening Time: 8:00 am
Closing Time: 2:00 pm
Frequency:
Site:
Location:
Duration: 4 Hours
Starting Registration: 7:30 am
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:2
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4156
Seminar Name: ELA Summer Institute 2020 Day 2
Seminar Date: 08/18/2020
Opening Time: 9:00 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 4 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:2
Total Workshop Days:3
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 75
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4241
Seminar Name: HS Science Forum
Seminar Date: 08/18/2020
Opening Time: 9:00 am
Closing Time: 2:00 pm
Frequency:
Site:
Location:
Duration: 5 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 5.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5299
Seminar Name: Leading Culture Change with Restorative Practices
Seminar Date: 08/18/2020
Opening Time: 1:00 pm
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 12:30 pm
Facilitator:
Seminar Status: Available
Day Number:1
Total Workshop Days:1
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5152
Seminar Name: Back to School: SEL Transition Conversation
Seminar Date: 08/19/2020
Opening Time: 9:00 am
Closing Time: 10:30 am
Frequency:
Site:
Location:
Duration: 1.5 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Credit Hours: 1.50
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5307
Seminar Name: Capturing Kids' Hearts Day 2
Seminar Date: 08/19/2020
Opening Time: 8:00 am
Closing Time: 3:00 pm
Frequency:
Site: CA BOCES - Olean CTE
Location: Conference Room 1, 2, 3
Duration: 7 Hours
Starting Registration: 7:30 am
Facilitator:
Seminar Status: Cancelled
Day Number:2
Total Workshop Days:3
Credit Hours: 7.00
Days To Bill: 1.0
Capacity: 50
Participants Must Attend All Days: Yes
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: Yes
Alt Fee Per Participant: 0.00
Seminar Id: 4594
Seminar Name: Creating Microsoft Stream Videos for Remote Learning
Seminar Date: 08/19/2020
Opening Time: 8:30 am
Closing Time: 11:30 am
Frequency:
Site:
Location:
Duration: 3 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Available
Credit Hours: 3.00
Days To Bill: 0.5
Capacity: 100
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5225
Seminar Name: District Data Practices for Administrators
Seminar Date: 08/19/2020
Opening Time: 8:30 am
Closing Time: 2:30 pm
Frequency:
Site: CA BOCES - Olean CTE
Location: Training Rooms A/B
Duration: 6 Hours
Starting Registration: 8:00 am
Facilitator:
Seminar Status: Future/Postponed
Day Number:2
Total Workshop Days:2
Credit Hours: 6.00
Days To Bill: 1.0
Capacity: 30
Participants Must Attend All Days: No
External Seminar Brochure:  
Online Course Instructions:
Online Course Url:
Max Enrollment Per District:
Online Course Type:
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 4160
Seminar Name: ELA Summer Institute 2020 Day 3
Seminar Date: 08/19/2020
Opening Time: 9:00 am
Closing Time: 2:30 pm
Frequency:
Site:
Location:
Duration: 4 Hours
Starting Registration: 8:30 am
Facilitator:
Seminar Status: Available
Day Number:3
Total Workshop Days:3
Credit Hours: 4.00
Days To Bill: 0.5
Capacity: 50
Participants Must Attend All Days: No
External Seminar Brochure:  
Max Enrollment Per District:
Online Course Type: Zoom
Alt Billing: No
Alt Fee Per Participant:
Seminar Id: 5151